RE: Revatio (Sildenafil) #1

Read article under discussion: Revatio (Sildenafil) ►

Robert
18 May 2012
18:10
I have noticed the improvement of my condition, after a year that I took this medicine. I didn't have any side effects, I can't describe how happy I am, that I was prescribed to take this medicine. It really made the improvement of my life. It is really sad, that the price had increased and I have to quit the treatment.
reply quote
Sarah
20 May 2012
11:24
Robert, there are generic forms of drugs that are much cheaper than brand Revatio.
reply quote
Stiven
24 May 2012
13:18
It is regrettable that I didn't feel any betterment of my condition. I gain a hard breath after a month of taking the medicine. I lost my appetite and the taste of food, also I had problems with the stool.
reply quote
Steve
02 June 2012
21:58
I am using Revatio during two years. I was taking my first dose three times a day by two pills or 40mg, later I had to take 3 times a day up to 4 pills. At the beginning of the treatment I had stuffiness in nose, but later it all had gone. At the same time I am taking Warfarin and Letairis.
reply quote
Hudson
01 October 2012
23:28
It is a pity, but this drug has no effect at all (now I am speaking about my experience). My breathing turned for the worst. Also I was presented with diarrhea; in addition my appetite and taste were reduced.
reply quote
Pam
18 December 2012
18:57
SarahRhey just came out with the generic version of Revatio and it is half the price of Refvatio. Ask for sildwnafil
reply quote

Write your comment:




How much 27 + 38 =

       
If you enter your e-mail you will receive notice about new replies.

Revatio
ADS
Site indexMedicines onlineInteresting to readCommentaries
TabletsManual.com © 2012